# SDR IPXA2019062653743

- Difficulty date: May 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2521519
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING #15 STRIMGER HAS 2 CRACKES.REPAIRED CRACKED RT WING #15 STRINGER BETWEEN XORS=433 & XORS=455 IAW MD-11 SRM 57-20-03 REPAIR 3 FIGURE 201. (MAJOR)
